# SDR GLBA96115

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84GL
- Make and model: Beech 1900C
- Aircraft serial: UC84
- System (JASC): 6120 · Propeller Controlling System
- Part: Solenoid
- Part number: 189894001
- Condition: Wiring Damaged
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED THE AIRCRAFT PULLS TO THE RIGHT DURING FLARE.  MAINTENANCE REPAIRED DAMAGED WIRING AT THE RIGHT LOW PITCH SOLENOID.  OPS CHECK WAS GOOD.  (X)
